Person:1298991: Difference between revisions

From MaRDI portal
Person:1298991
Created automatically from import230924090903
 
m AuthorDisambiguator moved page Muriel Casalis to Muriel Casalis: Duplicate
 
(No difference)

Latest revision as of 12:12, 13 December 2023

Available identifiers

zbMath Open casalis.murielMaRDI QIDQ1298991

List of research outcomes





PublicationDate of PublicationType
https://portal.mardi4nfdi.de/entity/Q35266302008-09-25Paper
Cumulants for random matrices as convolutions on the symmetric group. II2007-10-12Paper
Cumulants for random matrices as convolutions on the symmetric group2006-09-12Paper
Asymptotic freeness by generalized moments for Gaussian and Wishart matrices. Application to beta random matrices2004-10-22Paper
A classification of reproducible natural exponential families in the broad sense2003-04-27Paper
A test for the equality of the direction parameters in a sample from the \(N\)-dimensional hyperboloid distribution2000-10-11Paper
The Lukacs-Olkin-Rubin characterization of Wishart distributions on symmetric cones1999-02-22Paper
The \(2d+4\) simple quadratic natural exponential families on \(\mathbb{R}^ d\)1997-08-03Paper
https://portal.mardi4nfdi.de/entity/Q48547481996-05-20Paper
https://portal.mardi4nfdi.de/entity/Q43236991995-04-03Paper
Characterization of the Jørgensen set in generalized linear models1995-01-30Paper
https://portal.mardi4nfdi.de/entity/Q42912631994-09-18Paper
A decomposition for the exponential dispersion model generated by the invariance measure on the hyperboloid1994-06-09Paper
https://portal.mardi4nfdi.de/entity/Q40064391992-09-26Paper
Familles Exponentielles Naturelles sur \Bbb R d Invariantes par un Groupe1992-06-28Paper
https://portal.mardi4nfdi.de/entity/Q39918981992-06-28Paper
https://portal.mardi4nfdi.de/entity/Q39719071992-06-25Paper
https://portal.mardi4nfdi.de/entity/Q37994011988-01-01Paper

Research outcomes over time

This page was built for person: Muriel Casalis